# SDR SROM2010017

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: General aviation
- Aircraft: N660CP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36721
- Aircraft time: 2,423 hours, 1,935 cycles
- Engine: Cfmint CFM567B22
- Engine time: 2,423 hours, 1,935 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG BIRD STRIKE AND INGESTION AT THE 9 O’CLOCK POSITION.  BLOOD AND FEATHERS FOUND ON BLADES IN BYPASS PATH AND BOOSTER INLET.  CONDITIONAL INSP COMPLIED WITH IAW AMM 05-51-18 AND 71-00-00. NO DEFECTS NOTED. ENGINE BORESCOPE INSP OF HIGH PRESSURE COMPRESSOR BLADES COMPLIED WITH.  BLADES CHECKED GOOD WITH MINOR DEFECTS NOTED, ALL WITHIN LIMITS IAW MM 72-00-00.
